| Model Number |
M302 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that, an insertable cardiac monitor device insertion was attempted, but the procedure could not be completed for an unspecified reason.No adverse patient effects were reported.